# SDR ZW0A0110601

- Difficulty date: November 4, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N927TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49358
- Aircraft time: 37,805 hours, 28,993 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD RT SERVICE DOOR LOWER HINGE ARM SUPPORT BEAM WAS CRACKED IN ANGLE RADIUS.  REPLACED ANGLE PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30-05 AND 51-30-02.
